# SDR FDKA2010031400043

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 16,406 hours, 15,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR SEAL PRESSURE CHECKS GOOD.
